UNIGE document Scientific Article
previous document  unige:40758  next document
add to browser collection
Title

Free trade agreements without delocation

Authors
Published in Canadian Journal of Economics/Revue Canadienne d`Economique. 2000, vol. 33, no. 3, p. 766-786
Identifiers
Full text
Structures
Citation
(ISO format)
BALDWIN, Richard, ROBERT-NICOUD, Frédéric. Free trade agreements without delocation. In: Canadian Journal of Economics/Revue Canadienne d`Economique, 2000, vol. 33, n° 3, p. 766-786. https://archive-ouverte.unige.ch/unige:40758

180 hits

0 download

Update

Deposited on : 2014-10-09

Export document
Format :
Citation style :